English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 18498198      Online Users : 217
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/12160

Title: A Heterogeneous-network Aided Public-key Management Scheme for Mobile Ad Hoc Networks
Authors: Tseng, Yuh-Min
Contributors: 數學系
Date: 2007-01
Issue Date: 2012-07-03T03:44:57Z
Publisher: John Wiley & Sons, Inc.
Abstract: A mobile ad hoc network does not require fixed infrastructure to construct connections among nodes. Due to the particular characteristics of mobile ad hoc networks, most existing secure protocols in wired networks do not meet the security requirements for mobile ad hoc networks. Most secure protocols in mobile ad hoc networks, such as secure routing, key agreement and secure group communication protocols, assume that all nodes must have pre-shared a secret, or pre-obtained public-key certificates before joining the network. However, this assumption has a practical weakness for some emergency applications, because some nodes without pre-obtained certificates will be unable to join the network. In this paper, a heterogeneous-network aided public-key management scheme for mobile ad hoc networks is proposed to remedy this weakness. Several heterogeneous networks (such as satellite, unmanned aerial vehicle, or cellular networks) provide wider service areas and ubiquitous connectivity. We adopt these wide-covered heterogeneous networks to design a secure certificate distribution scheme that allows a mobile node without a pre-obtained certificate to instantly get a certificate using the communication channel constructed by these wide-covered heterogeneous networks. Therefore, this scheme enhances the security infrastructure of public key management for mobile ad hoc networks.
Relation: International Journal of Network Management, 17(1): 3-15
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat
index.html0KbHTML384View/Open


All items in NCUEIR are protected by copyright, with all rights reserved.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback